# SDR V2JA201212180005

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N161SL
- Make and model: Piagio P180
- Aircraft serial: 1128
- Aircraft time: 6,940 hours, 5,437 cycles
- Engine: Pwa PT6A66
- Engine time: 6,951 hours, 5,454 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: E

## Discrepancy

CLIMBING OUT OF FL260 TO FL310, RT TORQUE DROPPED 20 PERCENT AND IMMEDIATELY ROSE BACK TO 97 PERCENT. A SLIGHT HIGH FREQUENCY VIBRATION WAS THEN NOTICED BY CREW.  CLIMB WAS CONTINUED TO FL310.  AT FL310 OIL PRESSURE DROPPED BELOW 90PSI ON THE RT ENGINE WITH AURAL WARNING. OIL PRESSURE RED ANNUNCIATOR DID NOT ILLUMINATE.  WITHIN 10 SECONDS AFTER PRESSURE LOSS, SMOKE ENTERED THE CABIN.  CREW THEN INITIATED COMMANDED ENGINE SECURING PROCEDURE.  NO ENGINE PARAMETERS WERE EXCEEDED.
